Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025

Coefficient bounds for q-convex functions related to q-Bernoulli numbers

Daniel Breaz, Halit Orhan, Hava Arikan, Luminita-Ioana Cotirla

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA Cilt 33 · Sayı 1 · ss. 77–92 · 01.03.2025
DOI ile aç

Özet

The main objective of this paper is to present and investigate a subclass C(b, q) of q-convex functions in the unit disk that is defined by the q-Bernoulli numbers. For this subclass, we find the upper bounds on the Fekete-Szeg functional, the coefficient bounds, and the second Hankel determinant.

Atıf için künye

Breaz, D., Orhan, H., Arikan, H., & Cotirla, L. (2025). Coefficient bounds for q-convex functions related to q-Bernoulli numbers. ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 33(1), 77–92. https://doi.org/10.2478/auom-2025-0005

BibTeX
@article{breaz2025-73033,
  author = {Breaz, Daniel and Orhan, Halit and Arikan, Hava and Cotirla, Luminita-Ioana},
  title = {Coefficient bounds for q-convex functions related to q-Bernoulli numbers},
  journal = {ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA},
  year = {2025},
  volume = {33},
  number = {1},
  pages = {77--92},
  issn = {1224-1784},
  doi = {10.2478/auom-2025-0005},
  url = {https://akademik.atauni.edu.tr/yayinlar/73033-coefficient-bounds-for-q-convex-functions-related-to-q-bernoulli-numbers}
}